MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2002-32673

Медицинская библиотека · Deutsche medizinische Wochenschrift (1946) · 2002

[Complicated antiphospholid antibody syndrome].

Langer F, Eifrig B, Hegewisch-Becker S, Marx G, Neuber K, Hossfeld D K

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

HISTORY AND CLINICAL FINDINGS: A 51-year-old female patient suffered from recurrent ischemic strokes and venous thromboembolism although treated with ASS and phenprocoumon, which mainly occurred after diagnosis and treatment of an invasive-ductal mamma carcinoma. The severely ill patient presented with right-sided hemiparesis and dysarthria, a swollen leg, a painful necrotic-ulcerative lesion at the left-lateral ankle and a systolic heart murmur.

INVESTIGATIONS: Laboratory data revealed a haemoglobin of 8,4 g/dl, a leucocyte count of 3,1 x 10 (9)/l and a platelet count of 87 x 10 (9)/l. C-reactive protein, ESR and plasma fibrinogen were markedly increased. Levels of antinuclear, IgG-anticardiolipin and anti-doublestranded-DNA antibodies were excessively elevated. A test for lupus anticoagulant was strongly positive. Sonographic examinations showed deep vein thrombosis and significant mitral valve regurgitation. Suspected pulmonary embolism was demonstrated by CT scan. We diagnosed systemic lupus erythematosus with secondary antiphospholipid antibody syndrome (APAS).

TREATMENT AND COURSE: Phenprocoumon was stopped and full-dose anticoagulation with low-molecular-weight heparin initiated. Additional immunosuppressive therapy consisted of cyclophosphamide, azathioprin and prednisone resulting in prevention of further thromboembolism and significant improvement of clinical symptoms. The observed severe interference of LA with the prothrombin time after cessation of phenprocoumon (INR 3,6; FII activity 81 %) suggested that the effect of oral anticoagulation had been overestimated in the past.

CONCLUSION

APAS may present as an acute and life-threatening disorder. In this case interdisciplinary co-operation and a highly individualised treatment strategy are mandatory.

Для цитирования: Langer F, Eifrig B, Hegewisch-Becker S, Marx G, Neuber K, Hossfeld D K. [Complicated antiphospholid antibody syndrome].. Deutsche medizinische Wochenschrift (1946). 2002. DOI: 10.1055/s-2002-32673.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.